New-Onset Ventricular Tachycardia After Cardiac Resynchronization Therapy

  • Andrea Di Cori
  • Maria Grazia Bongiorni
  • Giuseppe Arena
  • Ezio Soldati
  • Gabriele Giannola
  • Giulio Zucchelli
  • Alberto Balbarini
Case Report

DOI: 10.1007/s10840-005-6555-1

Cite this article as:
Cori, A.D., Bongiorni, M.G., Arena, G. et al. J Interv Card Electrophysiol (2005) 12: 231. doi:10.1007/s10840-005-6555-1

Abstract

It is well established that coronary artery disease with healed myocardial infarction is the most common backdrop for ventricular tachycardia (VT). Although the clinical benefits of biventricular pacing (BivP) in the treatment of severe heart failure are well documented, exact relation with ventricular arrhythmias remains still unclear.

We describe a case of a patient, whitout a previous history of arrhythmic episodes, in which the onset of several episodes of VT presented immediatly after cardiac resynchronization therapy (CRT) and did not occur after BivP discontinuation.

Keywords

biventricular pacing cardiac resynchronization therapy implantable cardioverter defibrillator QRS prolongation ventricular tachycardia 

Copyright information

© Springer Science + Business Media, Inc. 2005

Authors and Affiliations

  • Andrea Di Cori
    • 1
    • 2
  • Maria Grazia Bongiorni
    • 1
  • Giuseppe Arena
    • 1
  • Ezio Soldati
    • 1
  • Gabriele Giannola
    • 1
  • Giulio Zucchelli
    • 1
  • Alberto Balbarini
    • 1
  1. 1.Cardiac and Thoracic DepartmentUniversity of PisaPisaItaly
  2. 2.Cardiac and Thoracic DepartmentCisanello HospitalPisaItaly

Personalised recommendations